# SDR DL757960663

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Mid Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOT ELECTRICAL SMELL IN MID GALLEY, SEEMS TO BE COMING FROM AFT FACING OVENS.  PULLED C/BS NO SUBSEQUENT PROBLEMS.  REPLACED MID GALLEY AFT FACING DOUBLE OVEN OPS OK.  ALSO, INSPECTED ELECTRICAL CABLES TO OVEN, ALL OK.
